Volume 14, Number 1 (2017)
12 articles
-
A New Stability of the S-Essential Spectrum of Multivalued Linear Operators
-
Some Integral Inequalities for Local Fractional Integrals
-
Algebraic Hyper-Structures Associated to Nash Equilibrium Point and Applications
-
Existence of Solutions for a Certain Boundary Value Problem Associated to a Fourth Order Differential Inclusion
-
Geometric Characterizations of the Differential Shift Plus Alexander Integral Operator
-
Oscillation Criteria for Second-Order Nonlinear Functional Dynamic Equations with Damping on Time Scales
-
On Generalized Inequalities of Hermite-Hadamard Type for Convex Functions
-
Some New Ostrowski Type Inequalities via Fractional Integrals
-
Sufficient Conditions for the Oscillation of Odd-Order Neutral Dynamic Equations
-
Modified Homotopy Analysis Method for Nonlinear Fractional Partial Differential Equations
-
Generalized Steffensen Inequalities for Local Fractional Integrals
-
Uniform Lacunary Statistical Convergence on Time Scales